Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 23, NWS Dodge City, KS

November 27, 200727 counties in Kansas

NWS Dodge City, KS issued this wind advisory at Nov 27, 2007, 2:08 AM CST for 27 counties in Kansas. It took effect at Nov 27, 2007, 12:00 PM CST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2007, 2:08 AM CST (08:08 UTC)
In effect from
Nov 27, 2007, 12:00 PM CST
Expired
Nov 27, 2007, 6:00 PM CST
In force
6 hr
Issued by
NWS Dodge City, KS
All 27 counties

Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 270808
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
208 AM CST TUE NOV 27 2007

...STRONG WINDS WILL RETURN TO PART OF SOUTHWEST KANSAS THIS AFTERNOON...

.THE PRESSURE GRADIENT WILL TIGHTEN UP THIS AFTERNOON AS A LOW PRESSURE
AREA MOVES EAST FROM COLORADO.  AS TEMPERATURES WARM INTO THE
50S THIS AFTERNOON...A TEMPERATURE GRADIENT WILL COMBINE WITH THE
PRESSURE GRADIENT TO PRODUCE SOUTH TO SOUTHWEST WINDS IN THE
ADVISORY CRITERIA.

KSZ030-031-043>046-063>066-075>081-085>090-271900-
/O.NEW.KDDC.WI.Y.0023.071127T1800Z-071128T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
208 AM CST TUE NOV 27 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH EARLY THIS
AFTERNOON...AND GUST AS HIGH AS 40 MPH DURING THE AFTERNOON. WIND
SPEEDS WILL DROP OFF TOWARD SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

12
3 follow-up statements
000 
WWUS73 KDDC 271813
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
1213 PM CST TUE NOV 27 2007

...STRONG WINDS RETURN TO PARTS OF SOUTHWEST KANSAS THIS AFTERNOON...

.THE PRESSURE GRADIENT WILL TIGHTEN UP THIS AFTERNOON AS A LOW
PRESSURE AREA MOVES EAST FROM COLORADO. SOUTH TO SOUTHWEST WINDS
ARE EXPECTED TO INCREASE TO ADVISORY CRITERIA IN ADVANCE OF THIS LOW.

KSZ030-031-043>046-063>066-075>081-085>090-280000-
/O.CON.KDDC.WI.Y.0023.000000T0000Z-071128T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
1213 PM CST TUE NOV 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTH TO SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH THIS
AFTERNOON WITH GUSTS AS HIGH AS 40 MPH. WIND SPEEDS WILL DROP OFF
TOWARD SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KDDC 271946
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
146 PM CST TUE NOV 27 2007

...STRONG WINDS RETURN TO PARTS OF SOUTHWEST KANSAS THIS
AFTERNOON...

.THE PRESSURE GRADIENT WILL TIGHTEN UP THIS AFTERNOON AS A LOW
PRESSURE AREA MOVES EAST FROM COLORADO. SOUTH TO SOUTHWEST WINDS
ARE EXPECTED TO INCREASE TO ADVISORY CRITERIA IN ADVANCE OF THIS
LOW.

KSZ061-062-074-084-280000-
/O.EXA.KDDC.WI.Y.0023.000000T0000Z-071128T0000Z/
HAMILTON-KEARNY-STANTON-MORTON-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ELKHART...RICHFIELD
146 PM CST TUE NOV 27 2007 /1246 PM MST TUE NOV 27 2007/

...WIND ADVISORY IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

SOUTH WINDS WILL CONTINUE AT 25 TO 35 MPH WITH GUSTS AS HIGH AS
45 MPH. WIND SPEEDS WILL DROP OFF TOWARD SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KSZ030-031-043>046-063>066-075>081-085>090-280000-
/O.CON.KDDC.WI.Y.0023.000000T0000Z-071128T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-FINNEY-HODGEMAN-PAWNEE-STAFFORD-
GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-
CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...GARDEN CITY...KALVESTA...JETMORE...HANSTON...
LARNED...BURDETT...ST. JOHN...STAFFORD...HUDSON...ULYSSES...
SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY...
BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND...PRATT...
HUGOTON...MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...
MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...
SUN CITY
146 PM CST TUE NOV 27 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

SOUTH WINDS WILL CONTINUE AT 25 TO 35 MPH THIS AFTERNOON WITH
GUSTS AS HIGH AS 40 MPH. WIND SPEEDS WILL DROP OFF TOWARD SUNSET.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GERARD
000 
WWUS73 KDDC 280001
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
601 PM CST TUE NOV 27 2007

...WINDS WILL CONTINUE TO DECREASE THIS EVENING...

.LOW PRESSURE CENTERED OVER COLORADO WILL MOVE EAST INTO KANSAS
TONIGHT. THIS WILL HELP DECREASE THE PRESSURE GRADIENT A BIT OVER
THE AREA...AND MIXING OF HIGHER WINDS TO THE SURFACE HAS
DECREASED AFTER SUNSET. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA. 

KSZ030-031-043>046-061>066-074>081-084>090-280115-
/O.EXP.KDDC.WI.Y.0023.000000T0000Z-071128T0000Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY...
KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN...
STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON...
MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA...
COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
601 PM CST TUE NOV 27 2007 /501 PM MST TUE NOV 27 2007/

...WIND ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS
AFTERNOON...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CST /5 PM MST/ THIS
AFTERNOON. 

SOUTHERLY WINDS ACROSS THE AREA HAVE FALLEN TO 15 TO 25 MPH WITH
GUSTS TO 30 MPH AT TIMES. 

$$

RITTERLING

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Nov 26, 3:15 PM CST, 10 hours 53 minutes earlier.

Area forecast discussion, Nov 26, 3:15 PM CST, 10 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
315 PM CST MON NOV 26 2007

.DISCUSSION...

DAYS 1-2...
FORECAST CHALLENGE WILL BE WINDY CONDITIONS ON TUESDAY AND
TEMPERATURES BEHIND THE FRONT ON WEDNESDAY.

THE 12Z UA ANALYSIS SHOWED A WEAK SHORTWAVE TROUGH APPROACHING
THE CENTRAL PLAINS THIS AFTERNOON. THIS WAVE WAS BRINGING A FAIRLY
DENSE PATCH OF CIRRUS TO MUCH OF SOUTHWEST KANSAS THIS AFTERNOON.
BASED ON EXTRAPOLATING THE SOUTHEAST MOVEMENT OF THE WAVE, CLOUDS
SHOULD BE DECREASING ACROSS THE CWA LATE THIS AFTERNOON AND SHOULD
BE MOSTLY CLEAR TONIGHT.

FOCUS THEN SHIFTS TO THE NEXT WAVE THAT IS CURRENTLY APPROACHING
THE PACIFIC NORTHWEST. THE NAM AND GFS INITIALIZED REALLY WELL
WITH THE STRENGTH OF THE WINDS IN THE JET MAX OVER THE NORTHEAST
PACIFIC THIS MORNING. BOTH MODELS BRING THIS SYSTEM SOUTHEAST
ACROSS THE ROCKIES ON TUESDAY AND OUT OVER THE CENTRAL HIGH PLAINS
BY WEDNESDAY MORNING. AS THE SYSTEM APPROACHES TOMORROW, SURFACE
LOW PRESSURE WILL DEEPEN IN THE LEE SLOPES OF THE ROCKIES WITH A
LOW LEVEL PRESSURE GRADIENT TIGHTENING UP OVER THE CENTRAL HIGH
PLAINS. 850 WIND PROGS FROM THE MODELS SUGGEST THAT WINDS COULD BE
REACHING ADVISORY CRITERIA SPEEDS BY TUESDAY AFTERNOON. NAM AND
NGM MOS GUIDANCE DOES NOT SUGGEST THIS ALTHOUGH THE MAV MOS DOES.
DUE TO SOME UNCERTAINTY AND COLLABORATION RESULTS WITH ADJACENT
OFFICES, WILL NOT ISSUE ANY HEADLINES AT THIS TIME BUT WILL LET
LATER SHIFTS TAKE A CLOSER LOOK.

THE COLD FRONT PUSHES ACROSS SOUTHWEST KANSAS LATE TUESDAY NIGHT
AND SHOULD BE THROUGH ALL OF THE CWA BY MID MORNING WEDNESDAY.
THIS SYSTEM WILL NOT HAVE A LOT OF MOISTURE TO WORK WITH AND
CHANCES FOR PRECIPITATION ARE LOOKING NEGLIGIBLE. HAVE REMOVED
THE MENTION OF FLURRIES FROM THE FORECAST AND DECREASED CLOUD
COVER SOMEWHAT DURING THE DAY. HAVE ALSO RAISED TEMPERATURES ON
WEDNESDAY A CATEGORY AS MORE SUNSHINE AND A DOWNSLOPE COMPONENT TO
THE WINDS WILL HELP WITH THE LOW LEVEL MIXING.

DAYS 3-7...
QUESTIONS CONTINUE TO LINGER REGARDING THE POTENTIAL FOR A WEEKEND
STORM. GFS/ECMWF/CANADIAN APPEAR TO BE SIMILAR THOUGH THE START OF
THE PERIOD BE DIVERGE BY WEEKS END. BY THE WEEKEND, GFS/CANADIAN
AGREE WITH TROUGH DIVING ACROSS THE WESTERN CONUS WITH H5 LOW NEAR
JAMES BAY IN CANADA WHILE THE ECMWF PLACES LOW FURTHER EAST NEAR ST
LAWRENCE. ECMWF ALSO ALLOWS HIGH PRESSURE OVER THE GULF TO INFLUENCE
RIDGING ACROSS THE CENTRAL CONUS WHILE THE GFS/CANADIAN KEEP THE
PATTERN ZONAL ACROSS THE CENTRAL PLAINS THROUGH LATE WEEK. EITHER
WAY, MODELS DO AGREE ON A COUPLE OF THINGS. GFS/ECMWF HAVE FRONTAL
PASSAGE EARLY WEDNESDAY MORNING WITH SURGE OF ARCTIC AIR ACROSS FA.
THERE WILL BE A BRIEF WARMUP BY THURSDAY AS LOW PRESSURE DEVELOPS
NEAR THE LEE OF THE ROCKIES. THIS IS EXPECTED TO PUSH WARMER H85
TEMPERATURES BACK ACROSS THE WESTERN FA. THIS WILL NOT LAST LONG AS
THE NEXT SURGE OF COLD AIR BLANKETS THE FA. THE FORECAST WILL BECOME
VERY TRICKY AT THIS POINT. MODELS DIVERGE ON TIMING REGARDING
MOISTURE AND WARM ADVECTION. REGARDLESS, THERE DOES APPEAR AS IF
THERE WILL BE MOISTURE RETURN FROM THE GULF. ONCE THE CUTOFF LOW
OVER THE BAJA STARTS ITS TRACK EAST, SUBTROPICAL JET WILL USHER IN A
UPPER LEVEL MOISTURE. GFS BRINGS WARM FRONT TO KS/OK BORDER OVER THE
WEEKEND WHILE ECMWF TAKES THIS WARM FRONT NORTH INTO NE. EITHER WAY,
MODELS CONTINUE TO SHOW A ICY EVENT SOMEWHERE ACROSS THE CENTRAL
PLAINS. DIFFERENCES EXIST BETWEEN RAIN/SNOW/ICE THUS WILL HAVE TO
MONITOR THE TRENDS TO IDENTIFY PRECIP TYPE. GIVEN THIS IS OUT
SEVERAL DAYS AND TIMING WILL BE KEY TO PRECIP AMOUNT/TYPE, WILL ONLY
MAKE MINOR ADJUSTMENTS TO PREVIOUS FORECAST.

&&

.AVIATION...

NO REAL AVIATION CONCERNS OVER THE NEXT 24 HOURS. SCT TO BKN CIRRUS
CLOUDS AND LIGHT AND VARIABLE WINDS WILL DOMINATE. SHOULD SEE WINDS
INCREASE TOWARD END OF PERIOD AS A LEE TROUGH DEVELOPS. WINDS SHOULD
BE OUT OF THE SOUTHWEST AT 15 TO 20 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  25  57  29  46 /   0   0   0  10
GCK  25  59  26  45 /   0   0   0  10
EHA  28  63  29  46 /   0   0   0  10
LBL  25  59  29  47 /   0   0   0  10
HYS  23  56  27  44 /   0   0   0  10
P28  26  57  34  48 /   0   0   0  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN02/30
Hazardous weather outlook, Nov 26, 4:41 AM CST, 21 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
441 AM CST MON NOV 26 2007

KSZ030-031-043>046-061>066-074>081-084>090-271100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
441 AM CST MON NOV 26 2007 /341 AM MST MON NOV 26 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A STORM SYSTEM WILL MOVE INTO SOUTHWESTERN KANSAS FRIDAY NIGHT
INTO SATURDAY...POSSIBLY BRINGING SOME WINTER WEATHER TO THE REGION.
AT THIS TIME...IT IS NOT CERTAIN IF THE PRECIPITATION WILL BE IN THE
FORM OF RAIN...FREEZING RAIN OR SNOW. ALSO...THE TIMING AND THE
EXACT PATH OF THIS UPPER LEVEL STORM IS UNCERTAIN. REGARDLESS...
IF YOU ARE PLANNING TO TRAVEL OR BE OUTSIDE NEXT WEEKEND...CHECK
FOR LATER UPDATES AND FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12/27

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.